• Previous Article
    Multiple positive solutions for coupled Schrödinger equations with perturbations
  • CPAA Home
  • This Issue
  • Next Article
    Dimension estimate of attractors for complex networks of reaction-diffusion systems applied to an ecological model
doi: 10.3934/cpaa.2020222

Response solutions to harmonic oscillators beyond multi–dimensional brjuno frequency

1. 

School of Mathematical Sciences, Tiangong University, Tianjin 300387, China

2. 

School of Mathematics, Shandong University, Jinan 250100, China

* Corresponding author

Received  January 2020 Revised  May 2020 Published  December 2020

Fund Project: The first author was supported by NSFC (No. 12001294). The second author was partially supported by CSC (No. 201706220147) and NSFC (No. 12001397)

This paper focuses on the quasi–periodically forced nonlinear harmonic oscillators
$ \begin{equation*} \ddot{x}+\lambda^{2}x = \epsilon f(\omega t,x), \end{equation*} $
where
$ \lambda \in \mathcal{O} $
, a closed interval not containing zero, the forcing term
$ f $
is real analytic, and the frequency vector
$ \omega \in \mathbb{R}^d \, (d \geq 2) $
is beyond Brjuno frequency, which we call as Liouvillean frequency. For the given class of the frequency
$ \omega\in\mathbb{R}^{d}, $
which will be given later, we prove the existence of real analytic response solutions (the response solution is the quasi–periodic solution with the same frequency as the forcing) for the above equation. The proof is based on a modified KAM (Kolmogorov–Arnold–Moser) theorem for finite–dimensional harmonic oscillator systems with Liouvillean frequency.
Citation: Hongyu Cheng, Shimin Wang. Response solutions to harmonic oscillators beyond multi–dimensional brjuno frequency. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2020222
References:
[1]

A. AvilaB. Fayad and R. Krikorian, A KAM scheme for $\mathrm{SL}(2, \mathbb{R})$ cocycles with Liouvillean frequencies, Geom. Funct. Anal., 21 (2011), 1001-1019.  doi: 10.1007/s00039-011-0135-6.  Google Scholar

[2]

A. AvilaJ. You and Q. Zhou, Sharp phase transitions for the almost Mathieu operator, Duke Math. J., 166 (2017), 2697-2718.  doi: 10.1215/00127094-2017-0013.  Google Scholar

[3]

M. Berti, KAM theory for partial differential equations, Anal. Theory Appl., 35 (2019), 235-267.  doi: 10.4208/ata.oa-0013.  Google Scholar

[4]

B. L. J. Braaksma and H. W. Broer, On a quasiperiodic Hopf bifurcation, Ann. Inst. Henri Poincare Anal. Non Lineaire, 4 (1987), 115-168.   Google Scholar

[5]

H. ChengW. Si and J. Si, Whiskered tori for forced beam equations with multi-dimensional liouvillean frequency, J. Dyn. Differ. Equ., 32 (2020), 705-739.  doi: 10.1007/s10884-019-09754-1.  Google Scholar

[6]

Y. Cheung, Hausdorff dimension of the set of singular pairs, Ann. Math., 173 (2011), 127-167.  doi: 10.4007/annals.2011.173.1.4.  Google Scholar

[7]

L. H. Eliasson, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 15 (1988), 115-147.   Google Scholar

[8]

L. H. EliassonB. Grébert and S. B. Kuksin, KAM for the nonlinear beam equation, Geom. Funct. Anal., 26 (2016), 1588-1715.  doi: 10.1007/s00039-016-0390-7.  Google Scholar

[9]

L. H. Eliasson and S. B. Kuksin, KAM for the nonlinear Schrödinger equation, Ann. Math., 172 (2010), 371-435.  doi: 10.4007/annals.2010.172.371.  Google Scholar

[10]

M. Friedman, Quasi-periodic solutions of nonlinear ordinary differential equations with small damping, Bull. Amer. Math. Soc., 73 (1967), 460-464.  doi: 10.1090/S0002-9904-1967-11783-X.  Google Scholar

[11]

J. Geng and X. Ren, Lower dimensional invariant tori with prescribed frequency for nonlinear wave equation, J. Differ. Equ., 249 (2010), 2796-2821.  doi: 10.1016/j.jde.2010.04.003.  Google Scholar

[12]

J. GengX. Xu and J. You, An infinite dimensional KAM theorem and its application to the two dimensional cubic Schrödinger equation, Adv. Math., 226 (2011), 5361-5402.  doi: 10.1016/j.aim.2011.01.013.  Google Scholar

[13]

J. Geng and J. You, A KAM theorem for Hamiltonian partial differential equations in higher dimensional spaces, Commun. Math. Phys., 262 (2006), 343-372.  doi: 10.1007/s00220-005-1497-0.  Google Scholar

[14]

Y. HanY. Li and Y. Yi, Degenerate lower-dimensional tori in Hamiltonian systems, J. Differ. Equ., 227 (2006), 670-691.  doi: 10.1016/j.jde.2006.02.006.  Google Scholar

[15]

X. Hou and J. You, Almost reducibility and non-perturbative reducibility of quasi-periodic linear systems, Invent. Math., 190 (2012), 209-260.  doi: 10.1007/s00222-012-0379-2.  Google Scholar

[16]

T. Kappeler and J. Pöschel, KdV & KAM, Springer-Verlag, Berlin, 2003. doi: 10.1007/978-3-662-08054-2.  Google Scholar

[17]

R. KrikorianJ. WangJ. You and Q. Zhou, Linearization of quasiperiodically forced circle flows beyond brjuno condition, Commun. Math. Phys., 358 (2018), 81-100.  doi: 10.1007/s00220-017-3021-8.  Google Scholar

[18]

S. B. Kuksin, A KAM-theorem for equations of the Korteweg-de Vries type, Rev. Math. Math. Phys., 10 (1998), 1-64.   Google Scholar

[19] S. B. Kuksin, Analysis of Hamiltonian PDEs, Oxford University Press, Oxford, 2000.   Google Scholar
[20]

S. Kuksin and J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Ann. Math., 143 (1996), 149-179.  doi: 10.2307/2118656.  Google Scholar

[21]

Y. Li and Y. Yi, Persistence of lower dimensional tori of general types in Hamiltonian systems, T. Am. Math. Soc., 357 (2005), 1565-1600.  doi: 10.1090/S0002-9947-04-03564-0.  Google Scholar

[22]

J. Liu and X. Yuan, Spectrum for quantum Duffing oscillator and small-divisor equation with large-variable coefficient, Commun. Pure Appl. Math., 63 (2010), 1145-1172.  doi: 10.1002/cpa.20314.  Google Scholar

[23]

J. Liu and X. Yuan, A KAM theorem for Hamiltonian partial differential equations with unbounded perturbations, Commun. Math. Phys., 307 (2011), 629-673.  doi: 10.1007/s00220-011-1353-3.  Google Scholar

[24]

Z. Lou and J. Geng, Quasi-periodic response solutions in forced reversible systems with liouvillean frequencies, J. Differ. Equ., 263 (2017), 3894-3927.  doi: 10.1016/j.jde.2017.05.007.  Google Scholar

[25]

J. Moser, Combination tones for Duffing's equation, Commun. Pure Appl. Math., 18 (1965), 167-181.  doi: 10.1002/cpa.3160180116.  Google Scholar

[26]

J. Pöschel, On elliptic lower-dimensional tori in Hamiltonian systems, Math. Z., 202 (1989), 559-608.  doi: 10.1007/BF01221590.  Google Scholar

[27]

W. Si and J. Si, Response solutions and quasi-periodic degenerate bifurcations for quasi-periodically forced systems, Nonlinearity, 31 (2018), 2361-2418.  doi: 10.1088/1361-6544/aaa7b9.  Google Scholar

[28]

J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950.  Google Scholar

[29]

J. Wang and J. You, Boundedness of solutions for non-linear quasi-periodic differential equations with Liouvillean frequency, J. Differ. Equ., 261 (2016), 1068-1098.  doi: 10.1016/j.jde.2016.03.038.  Google Scholar

[30]

J. WangJ. You and Q. Zhou, Response solutions for quasi-periodically forced harmonic oscillators, T. Am. Math. Soc., 369 (2017), 4251-4274.  doi: 10.1090/tran/6800.  Google Scholar

[31]

J. XuJ. You and Q. Qiu, Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math. Z., 226 (1997), 375-387.  doi: 10.1007/PL00004344.  Google Scholar

[32]

X. Xu, J. You and Q. Zhou, Quasi-periodic solutions of NLS with Liouvillean frequency, preprint, arXiv: 1707.04048. Google Scholar

[33]

J. You and Q. Zhou, Phase transition and semi-global reducibility, Commun. Math. Phys., 330 (2014), 1095-1113.  doi: 10.1007/s00220-014-2012-2.  Google Scholar

[34]

D. ZhangJ. Xu and X. Xu, Reducibility of three dimensional skew symmetric system with Liouvillean basic frequencies, Discrete Contin. Dyn. Syst., 38 (2018), 2851-2877.  doi: 10.3934/dcds.2018123.  Google Scholar

[35]

Q. Zhou and J. Wang, Reducibility results for quasiperiodic cocycles with liouvillean frequency, J. Dyn. Differ. Equ., 24 (2012), 61-83.  doi: 10.1007/s10884-011-9235-0.  Google Scholar

show all references

References:
[1]

A. AvilaB. Fayad and R. Krikorian, A KAM scheme for $\mathrm{SL}(2, \mathbb{R})$ cocycles with Liouvillean frequencies, Geom. Funct. Anal., 21 (2011), 1001-1019.  doi: 10.1007/s00039-011-0135-6.  Google Scholar

[2]

A. AvilaJ. You and Q. Zhou, Sharp phase transitions for the almost Mathieu operator, Duke Math. J., 166 (2017), 2697-2718.  doi: 10.1215/00127094-2017-0013.  Google Scholar

[3]

M. Berti, KAM theory for partial differential equations, Anal. Theory Appl., 35 (2019), 235-267.  doi: 10.4208/ata.oa-0013.  Google Scholar

[4]

B. L. J. Braaksma and H. W. Broer, On a quasiperiodic Hopf bifurcation, Ann. Inst. Henri Poincare Anal. Non Lineaire, 4 (1987), 115-168.   Google Scholar

[5]

H. ChengW. Si and J. Si, Whiskered tori for forced beam equations with multi-dimensional liouvillean frequency, J. Dyn. Differ. Equ., 32 (2020), 705-739.  doi: 10.1007/s10884-019-09754-1.  Google Scholar

[6]

Y. Cheung, Hausdorff dimension of the set of singular pairs, Ann. Math., 173 (2011), 127-167.  doi: 10.4007/annals.2011.173.1.4.  Google Scholar

[7]

L. H. Eliasson, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 15 (1988), 115-147.   Google Scholar

[8]

L. H. EliassonB. Grébert and S. B. Kuksin, KAM for the nonlinear beam equation, Geom. Funct. Anal., 26 (2016), 1588-1715.  doi: 10.1007/s00039-016-0390-7.  Google Scholar

[9]

L. H. Eliasson and S. B. Kuksin, KAM for the nonlinear Schrödinger equation, Ann. Math., 172 (2010), 371-435.  doi: 10.4007/annals.2010.172.371.  Google Scholar

[10]

M. Friedman, Quasi-periodic solutions of nonlinear ordinary differential equations with small damping, Bull. Amer. Math. Soc., 73 (1967), 460-464.  doi: 10.1090/S0002-9904-1967-11783-X.  Google Scholar

[11]

J. Geng and X. Ren, Lower dimensional invariant tori with prescribed frequency for nonlinear wave equation, J. Differ. Equ., 249 (2010), 2796-2821.  doi: 10.1016/j.jde.2010.04.003.  Google Scholar

[12]

J. GengX. Xu and J. You, An infinite dimensional KAM theorem and its application to the two dimensional cubic Schrödinger equation, Adv. Math., 226 (2011), 5361-5402.  doi: 10.1016/j.aim.2011.01.013.  Google Scholar

[13]

J. Geng and J. You, A KAM theorem for Hamiltonian partial differential equations in higher dimensional spaces, Commun. Math. Phys., 262 (2006), 343-372.  doi: 10.1007/s00220-005-1497-0.  Google Scholar

[14]

Y. HanY. Li and Y. Yi, Degenerate lower-dimensional tori in Hamiltonian systems, J. Differ. Equ., 227 (2006), 670-691.  doi: 10.1016/j.jde.2006.02.006.  Google Scholar

[15]

X. Hou and J. You, Almost reducibility and non-perturbative reducibility of quasi-periodic linear systems, Invent. Math., 190 (2012), 209-260.  doi: 10.1007/s00222-012-0379-2.  Google Scholar

[16]

T. Kappeler and J. Pöschel, KdV & KAM, Springer-Verlag, Berlin, 2003. doi: 10.1007/978-3-662-08054-2.  Google Scholar

[17]

R. KrikorianJ. WangJ. You and Q. Zhou, Linearization of quasiperiodically forced circle flows beyond brjuno condition, Commun. Math. Phys., 358 (2018), 81-100.  doi: 10.1007/s00220-017-3021-8.  Google Scholar

[18]

S. B. Kuksin, A KAM-theorem for equations of the Korteweg-de Vries type, Rev. Math. Math. Phys., 10 (1998), 1-64.   Google Scholar

[19] S. B. Kuksin, Analysis of Hamiltonian PDEs, Oxford University Press, Oxford, 2000.   Google Scholar
[20]

S. Kuksin and J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Ann. Math., 143 (1996), 149-179.  doi: 10.2307/2118656.  Google Scholar

[21]

Y. Li and Y. Yi, Persistence of lower dimensional tori of general types in Hamiltonian systems, T. Am. Math. Soc., 357 (2005), 1565-1600.  doi: 10.1090/S0002-9947-04-03564-0.  Google Scholar

[22]

J. Liu and X. Yuan, Spectrum for quantum Duffing oscillator and small-divisor equation with large-variable coefficient, Commun. Pure Appl. Math., 63 (2010), 1145-1172.  doi: 10.1002/cpa.20314.  Google Scholar

[23]

J. Liu and X. Yuan, A KAM theorem for Hamiltonian partial differential equations with unbounded perturbations, Commun. Math. Phys., 307 (2011), 629-673.  doi: 10.1007/s00220-011-1353-3.  Google Scholar

[24]

Z. Lou and J. Geng, Quasi-periodic response solutions in forced reversible systems with liouvillean frequencies, J. Differ. Equ., 263 (2017), 3894-3927.  doi: 10.1016/j.jde.2017.05.007.  Google Scholar

[25]

J. Moser, Combination tones for Duffing's equation, Commun. Pure Appl. Math., 18 (1965), 167-181.  doi: 10.1002/cpa.3160180116.  Google Scholar

[26]

J. Pöschel, On elliptic lower-dimensional tori in Hamiltonian systems, Math. Z., 202 (1989), 559-608.  doi: 10.1007/BF01221590.  Google Scholar

[27]

W. Si and J. Si, Response solutions and quasi-periodic degenerate bifurcations for quasi-periodically forced systems, Nonlinearity, 31 (2018), 2361-2418.  doi: 10.1088/1361-6544/aaa7b9.  Google Scholar

[28]

J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950.  Google Scholar

[29]

J. Wang and J. You, Boundedness of solutions for non-linear quasi-periodic differential equations with Liouvillean frequency, J. Differ. Equ., 261 (2016), 1068-1098.  doi: 10.1016/j.jde.2016.03.038.  Google Scholar

[30]

J. WangJ. You and Q. Zhou, Response solutions for quasi-periodically forced harmonic oscillators, T. Am. Math. Soc., 369 (2017), 4251-4274.  doi: 10.1090/tran/6800.  Google Scholar

[31]

J. XuJ. You and Q. Qiu, Invariant tori for nearly integrable Hamiltonian systems with degeneracy, Math. Z., 226 (1997), 375-387.  doi: 10.1007/PL00004344.  Google Scholar

[32]

X. Xu, J. You and Q. Zhou, Quasi-periodic solutions of NLS with Liouvillean frequency, preprint, arXiv: 1707.04048. Google Scholar

[33]

J. You and Q. Zhou, Phase transition and semi-global reducibility, Commun. Math. Phys., 330 (2014), 1095-1113.  doi: 10.1007/s00220-014-2012-2.  Google Scholar

[34]

D. ZhangJ. Xu and X. Xu, Reducibility of three dimensional skew symmetric system with Liouvillean basic frequencies, Discrete Contin. Dyn. Syst., 38 (2018), 2851-2877.  doi: 10.3934/dcds.2018123.  Google Scholar

[35]

Q. Zhou and J. Wang, Reducibility results for quasiperiodic cocycles with liouvillean frequency, J. Dyn. Differ. Equ., 24 (2012), 61-83.  doi: 10.1007/s10884-011-9235-0.  Google Scholar

[1]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[2]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[3]

Rong Chen, Shihang Pan, Baoshuai Zhang. Global conservative solutions for a modified periodic coupled Camassa-Holm system. Electronic Research Archive, 2021, 29 (1) : 1691-1708. doi: 10.3934/era.2020087

[4]

Ying Lv, Yan-Fang Xue, Chun-Lei Tang. Ground state homoclinic orbits for a class of asymptotically periodic second-order Hamiltonian systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1627-1652. doi: 10.3934/dcdsb.2020176

[5]

Mengyu Cheng, Zhenxin Liu. Periodic, almost periodic and almost automorphic solutions for SPDEs with monotone coefficients. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021026

[6]

Jianfeng Huang, Haihua Liang. Limit cycles of planar system defined by the sum of two quasi-homogeneous vector fields. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 861-873. doi: 10.3934/dcdsb.2020145

[7]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2021, 17 (2) : 869-887. doi: 10.3934/jimo.2020002

[8]

Dong-Ho Tsai, Chia-Hsing Nien. On space-time periodic solutions of the one-dimensional heat equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3997-4017. doi: 10.3934/dcds.2020037

[9]

Yi Guan, Michal Fečkan, Jinrong Wang. Periodic solutions and Hyers-Ulam stability of atmospheric Ekman flows. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1157-1176. doi: 10.3934/dcds.2020313

[10]

Peng Luo. Comparison theorem for diagonally quadratic BSDEs. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020374

[11]

Craig Cowan, Abdolrahman Razani. Singular solutions of a Lane-Emden system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 621-656. doi: 10.3934/dcds.2020291

[12]

Sishu Shankar Muni, Robert I. McLachlan, David J. W. Simpson. Homoclinic tangencies with infinitely many asymptotically stable single-round periodic solutions. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021010

[13]

Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021006

[14]

Shin-Ichiro Ei, Shyuh-Yaur Tzeng. Spike solutions for a mass conservation reaction-diffusion system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3357-3374. doi: 10.3934/dcds.2020049

[15]

Xiaoping Zhai, Yongsheng Li. Global large solutions and optimal time-decay estimates to the Korteweg system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1387-1413. doi: 10.3934/dcds.2020322

[16]

Riadh Chteoui, Abdulrahman F. Aljohani, Anouar Ben Mabrouk. Classification and simulation of chaotic behaviour of the solutions of a mixed nonlinear Schrödinger system. Electronic Research Archive, , () : -. doi: 10.3934/era.2021002

[17]

Makram Hamouda*, Ahmed Bchatnia, Mohamed Ali Ayadi. Numerical solutions for a Timoshenko-type system with thermoelasticity with second sound. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021001

[18]

Sergey Rashkovskiy. Hamilton-Jacobi theory for Hamiltonian and non-Hamiltonian systems. Journal of Geometric Mechanics, 2020, 12 (4) : 563-583. doi: 10.3934/jgm.2020024

[19]

Jann-Long Chern, Sze-Guang Yang, Zhi-You Chen, Chih-Her Chen. On the family of non-topological solutions for the elliptic system arising from a product Abelian gauge field theory. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3291-3304. doi: 10.3934/dcds.2020127

[20]

Xing Wu, Keqin Su. Global existence and optimal decay rate of solutions to hyperbolic chemotaxis system in Besov spaces. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021002

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (35)
  • HTML views (49)
  • Cited by (0)

Other articles
by authors

[Back to Top]